U.S. doctors online nowAsk doctors free
A 34-year-old member asked:

What is the treatment for premarin (conjugated estrogens) overdose?

1 doctor answer2 doctors weighed in
Dr. Joseph Schifilliti
Obstetrics and Gynecology 40 years experience
Interesting question: I am not sure what you mean by Premarin (conjugated estrogens) overdose. There are certainly some side effects that may occur with premarin, (conjugated estrogens) thrombosis for example. In those cases you stop the Premarin (conjugated estrogens) and consider treating the thrombosis. So, my answer is along those lines: stop the Premarin (conjugated estrogens) and treat the problem if needed.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 41-year-old member asked:

What are the effects for premarin (conjugated estrogens)?

1 doctor answer2 doctors weighed in
Dr. Alan Patterson
Obstetrics and Gynecology 43 years experience
Should help tx: Synptoms of estrogen deficiency like hot flashes, troublke sleeping, irritability, vag dryness, bone loss , etc, in almost everyone if u need premarin, (conjugated estrogens) the benefits outweigh the potentail risks.

Related questions

A 30-year-old member asked:
1 doctor answer2 doctors weighed in
A 39-year-old member asked:
1 doctor answer1 doctor weighed in
A 41-year-old member asked:
1 doctor answer2 doctors weighed in
A 35-year-old female asked:
1 doctor answer1 doctor weighed in
A 32-year-old member asked:
1 doctor answer1 doctor weighed in
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.